# SDR AWXA200602092

- Difficulty date: December 7, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 4 SLAT LOWER SURFACE SKIN CRACKED, SS 61 AND SS 62.2.  REPAIRED RIGHT WING NR 4 SLAT LOWER SURFACE SKIN, SS 61 AND SS 62.2 IAW B737-300 SRM 57-43-01.
